# SDR P5CA2016050600099

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,544 hours, 19,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: TD143400
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 MINUTE BEFORE LANDING, FWD EQUIPMENT COOLING,  EICAS MSG ON.  REPLACED TIME DELAY RELAY K698 ON P36 PANEL REF WDM 21-58-02.  OPS CHECK NORMAL AT THIS TIME MCC INFORMED.
